Turkish Journal of Mathematics
In this paper we consider the product of all elements in the group of units in a finite ring and we generalize Wilson's theorem to finite rings. As an application, we study some generalizations of Wilson's theorem on residually finite Dedekind domains. And we also give some examples for such rings. Moreover we study some generalizations of Wilson's theorem on rings of matrices over a finite commutative ring.
Finite rings, Wilson's theorem, residually finite Dedekind domains
HIRANO, YASUYUKI and MATSUOKA, MANABU
"Finite rings and Wilson's theorem,"
Turkish Journal of Mathematics: Vol. 37:
4, Article 3.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss4/3